Mathematische Annalen

, Volume 257, Issue 2, pp 261–274

Finite knot modules and the factorization of certain simple knots

  • Jonathan A. Hillman
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Atiyah, M., MacDonald, I.G.: Introduction to commutative algebra. Reading, Menlo Park, London, Don Mills: Addison-Wesley 1969Google Scholar
  2. 2.
    Bayer, E.: Factorization is not unique for higher dimensional knots. Comment. Math. Helv.55, 583–592 (1980)Google Scholar
  3. 3.
    Farber, M.S.: Duality in an infinite cyclic covering and even-dimensional knots. Math. U.S.S.R. Izv.11, 749–781 (1977)Google Scholar
  4. 4.
    Hirzebruch, F., Neumann, W.D., Koh, S.S.: Differentiable manifolds and quadratic forms. New York: Dekker 1971Google Scholar
  5. 5.
    Kearton, C.: Factorization is not unique for 3-knots. Indiana Univ. Math. J.28, 451–452 (1979)Google Scholar
  6. 6.
    Kojima, S.: Classification of simple knots by Levine pairings. Comment. Math. Helv.54, 356–367 (1979). Erratum: Comment. Math. Helv.55, 652–653 (1980)Google Scholar
  7. 7.
    Levine, J.: Knot modules I. Trans. Am. Math. Soc.229, 1–50 (1977)Google Scholar
  8. 8.
    Levine, J.: Some results on higher dimensional knot groups. In: Knot theory. Plans-sur-Bex 1977. Lecture Notes in Mathematics, Vol. 685, pp. 243–269. Berlin, Heidelberg, New York: Springer 1978Google Scholar
  9. 9.
    Levine, J.: Algebraic structure of knot modules. Lecture Notes in Mathematics, Vol. 772. Berlin, Heidelberg, New York: Springer 1980Google Scholar
  10. 10.
    Serre, J.-P.: Algèbre, locale-multiplicités. Lecture Notes in Mathematics, Vol. 11. Berlin, Heidelberg, New York: Springer 1965Google Scholar
  11. 11.
    Serre, J.-P.: Corps locaux. Paris: Hermann 1968Google Scholar
  12. 12.
    Stoltzfus, N.: Algebraic, computations of the integral concordance and double null concordance group of knots. In: Knot theory, ed. J.-C. Hausmann. Lecture Notes in Mathematics, Vol. 658, pp. 274–290. Berlin, Heidelberg, New York: Springer 1980Google Scholar
  13. 13.
    Wall, C.T.C.: Quadratic forms on finite groups, and related topics. Topology2, 281–298 (1963)Google Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Jonathan A. Hillman
    • 1
  1. 1.Department of MathematicsUniversity of TexasAustinUSA

Personalised recommendations